A difference equation arising from logistic population growth

Der Chen Chang, Duy Minh Nhieu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let (Formula presented.) be a fixed nonnegative integer. In this article we investigate the boundedness and the global attractivity of the positive solutions of the difference equation (Formula presented.) with (Formula presented.). Here g is a real continuous function and initial conditions (Formula presented.) are nonnegative real numbers.

Original languageEnglish
Pages (from-to)579-598
Number of pages20
JournalApplicable Analysis
Issue number6
StatePublished - Jun 2004


  • Boundedness
  • Difference equation
  • Global attractivity
  • Local stability
  • Positive solution


Dive into the research topics of 'A difference equation arising from logistic population growth'. Together they form a unique fingerprint.

Cite this